Jump to content

CWR24

Member Since 30 Mar 2011
Offline Last Active Nov 26 2014 06:25 PM

Posts I've Made

In Topic: What Would You Do?

24 November 2014 - 10:51 AM

Get a new derm first and then continue with it if they see fit.


In Topic: Losing Hope, Depressed, Should I Try Just Stopping And Going Natural?

20 November 2014 - 09:35 PM

Youre really not that bad off. How long have you been using the retin-a ? Tried antibiotics? 


In Topic: Another Month Of Accutane?

20 November 2014 - 09:32 PM

If it was me I'd go for the extra month. Dont want to look back and think what if I would have just taken it.. But do what you think is best


In Topic: Accutane And Eyes, Advice Needed

20 November 2014 - 02:52 PM

My eyes get blood shot sometimes too on Accutane. I believe its just do to the dryness. I also notice it gets worse in the winter. You can always ask your doctor if youre concerned 


In Topic: Update 18 Months Later! (Uk)

20 November 2014 - 09:34 AM

Awesome, you look great! Glad it worked for you!